# SDR 96ZZZX5130

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39603
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887119
- Engine: Lyc TIO540S1AD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980100
- Condition: Failed
- Location: Nr 3 Fuel Inj
- Part time: 1,767 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OPERATOR REPORTED ROUGH RUNNING ENGINE.  OWNER REMOVED TOP COWL AND FOUND NR 3 FUEL INJECTION LINE COMPLETELY BROKEN OFF AT AND JUST BEHIND WHERE NUT AND FITTING ARE WELDED TO LINE.  FURTHER INSPECTION REVEALED NR 4 CYLINDER OIL RETURN TUBE CHAFED THROUGH BY FUEL INJECTION LINE AT THIS AREA (VIBRATING).  OIL RETURN LINE AND FUEL INJECTION LINE BOTH REPLACED WITH NEW PARTS.  FUEL INJECTION T-FITTING ON 2ND, 4TH, AND 6TH BANK OF CYLINDERS WAS FOUND LOOSE AT THIS TIME AND RESECURED.
